Differential and Integral Equations

Positive solutions for some semi-positone problems via bifurcation theory

A. Ambrosetti, D. Arcoya, and B. Buffoni

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 7, Number 3-4 (1994), 655-663.

Dates
First available in Project Euclid: 3 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370267698

Mathematical Reviews number (MathSciNet)
MR1270096

Zentralblatt MATH identifier
0808.35030

Subjects
Primary: 35B32: Bifurcation [See also 37Gxx, 37K50]
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc. 35J65: Nonlinear boundary value problems for linear elliptic equations

Citation

Ambrosetti, A.; Arcoya, D.; Buffoni, B. Positive solutions for some semi-positone problems via bifurcation theory. Differential Integral Equations 7 (1994), no. 3-4, 655--663. https://projecteuclid.org/euclid.die/1370267698


Export citation